MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM SC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM SC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 45006
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that the device became stuck on the guidewire.A 1.85mm jetstream sc was selected for use in a right leg angioplasty procedure.The target lesion was in the superficial femoral artery (sfa).During the procedure, the jetstream catheter became stuck on a non-boston scientific guidewire in the sfa.The jetstream would not budge; therefore, both the catheter and the wire were removed.Since wire access was lost, the procedure was not completed.No patient complications were reported, and the patient was in stable condition post-procedure.

Brand Name
JETSTREAM SC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10993126
Report Number2134265-2020-17376
Device Sequence Number14387094
Product Code MCW
UDI-Device Identifier08714729889861
UDI-Public08714729889861
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2022
Device Model Number45006
Device Catalogue Number45006
Device Lot Number0025854157
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2020
Initial Report FDA Received Date12/11/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABBOTT SPARTACORE GUIDEWIRE